Jump to content
CrazyBoards.org

Driving myself crazy


Recommended Posts

I have recently lowered my prozac from 40 to 20. Something my pdoc had mentioned months ago. The past week or so has gotten worse and worse. I am so irritable, mean, antsy, and just uncomfortable in my skin. Yet all I can do is sleep every chance I get. Family is starting to mention what a bad mood I am in. I can't make myself do anything except what absolutely needs to be done (work, drive kids, etc) yet I feel like I want to do something huge and earth shattering. wtf is going on? Could all this be from one stupid little 20mg pill? If so then that pisses me off and makes me want to just go for it and stop taking all of them.

I should add that up until May I worked a day job and that kept me on a schedule. I now work nights which means I have 7 hours of open time to myself. Today I attempted to mow the lawn but when I saw that the gas can was empty I sent a mean text to my husband and instead of getting gas I just said f*** it and went to lay on the couch again.

Link to comment
Share on other sites

Going off a med, or down on one, can potentially be upsetting to one's system. SSRIs can be difficult to get off or step down on. I'd posit that 'just quitting the whole bunch' would make you feel WORSE (for a while at least.) And don't do it without talking to the doc first.

In fact, you should tell your doc about your current reaction. Maybe you need to do a fast taper, or maybe the taper down can be slowed so you don't feel so shitty.

The added stress from lifestyle and routine changes could be adding into the mix, sure. But seriously I went off an SSRI too quickly, but out of necessity, and it really, really sucked for months. I had no other meds yet at the time though.

Link to comment
Share on other sites

I'm in the process of adjusting the Prozac dose, and my pdoc told me that 10 mg can make the difference.  I am currently on 60 mg/day, and he is thinking about dropping it to 50 mg/day.

 

Idk if what you are experiencing is from the 10 mg pill though.  Does your pdoc know how you are doing?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...